# SDR QXEA200400851

- Difficulty date: December 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 17,305 hours, 24,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 9809235
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,445 hours, 16,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL OPERATIONAL CHECK.  LIGHTS POWERED BY BATTERY PACK 3351 PS2 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK AT PS2.  OPERATIONAL TEST OF EMERGENCY LIGHTS SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
